# SDR 2005UALA00433

- Difficulty date: May 9, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 63667103
- Condition: Damaged
- Location: Aspirator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATION HOSE WAS SNAPPED AT THE ASPIRATOR.  HOSE ASSEMBLY  FITTING BROKEN DURING PREVIOUS PACKING OF THE SLIDE ASSEMBLY.  REMOVED BROKEN HOSE AND REPLACED WITH ONE FROM UAL INVENTORY.
